MAUDE Adverse Event Report: OSCOR INC. ARRIVE BRAIDED TRANSSEPTAL SHEATH; INTRODUCER, CATHETER

OSCOR INC. ARRIVE BRAIDED TRANSSEPTAL SHEATH; INTRODUCER, CATHETER
Model Number 990061-055
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our investigation is still in progress ,follow up report will be submitted if we find any further additional information.
 
Event or Problem Description
It was reported at the beginning of the radiofrequency procedure the physician washed the arrive and the hemostatic valve has been detached from the device, so the physician replaced it with a new one.There was no patient involved in this event.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up.B3,b4,d10,g4,g7,h2,h3,h4,h6,h10.Corrected data: b3,h4.The device used in treatment.One 10f breezeway introducer sheath with dilator was returned from the customer.There were no other accessories.No visible blood was found on or inside the sheath or dilator.The hemostatic valve was detached from the hub of the sheath and was returned for evaluation.Upon evaluation under a 10x microscope, the hemostatic valve looked normal and the helical cuts looked completely intact and undisturbed.The hub of the sheath looked normal and the red cap was attached properly.It is inconclusive as to how the hemostatic valve became detached from the hub.The device history record was reviewed to confirm that the device passed all applicable in-process and final inspections.Per qa procedure adelante breezeway dilator in-process and final inspection) visual inspection: with the naked eye, verify the shape and form of hub area.Verify that the hub is free of damages at the seal, bonded seal cap, hub, stopcock and sideport tubing.Leak testing is performed on 100% of the sheaths by qa per procedure per ifu : any device/component inserted through the hemostatic valve of the sheath should be wetted and placed through the center of the valve to prevent tearing of the seal and leakage.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up.B4,g4,g7,h2,h6,h10.The hub red cap was removed during the investigation to determine if cap was properly assembled with adhesive per manufacturing procedure, it was confirmed that the cap was properly glued and assembled.It was so strongly bonded that in the process of detaching it, the hub cap was damaged.It is inconclusive as to how the hemostatic valve became detached from the hub.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
ARRIVE BRAIDED TRANSSEPTAL SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683 1816
MDR Report Key9452445
Report Number1035166-2019-00121
Device Sequence Number11533193
Product Code DYB
UDI-Device Identifier00643169530584
UDI-Public00643169530584
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K101497
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2020
Device Model Number990061-055
Device Catalogue Number990061-055
Device Lot NumberC1-13923
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2020
Initial Date Received by Manufacturer 12/02/2019
Supplement Date Received by Manufacturer04/17/2020
04/30/2020
Initial Report FDA Received Date12/11/2019
Supplement Report FDA Received Date04/24/2020
05/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1